Integral operators on BMO and Campanato spaces

Research output: Contribution to journalArticles

2 Citations (Scopus)

Abstract

This paper establishes the mapping properties of integral operators on space of bounded mean oscillation and Campanato spaces. In particular, we have the Hardy’s inequality and the boundedness of the Hadamard fractional integrals on space of bounded mean oscillation and Campanato spaces. Copyright © 2019 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)1023-1035
JournalIndagationes Mathematicae
Volume30
Issue number6
Early online dateJul 2019
DOIs
Publication statusPublished - Nov 2019

Citation

Ho, K.-P. (2019). Integral operators on BMO and Campanato spaces. Indagationes Mathematicae, 30(6), 1023-1035. doi: 10.1016/j.indag.2019.05.007

Fingerprint Dive into the research topics of 'Integral operators on BMO and Campanato spaces'. Together they form a unique fingerprint.